# SDR 95ZZZX6986

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32GA
- Make and model: Snias AS350B
- Aircraft serial: 1188
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Cooler
- Part number: RH2113
- Condition: Metal Contam
- Location: Mgb Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER REMOVED FOR METAL CONTAMINATION FROM FAILING EPICYCLIC GEAR.
